APA:
CopyMOUSAVI, S.M., & AHMADI, M.. (2012). BEHAVIORAL DISORDERS IN CHILDREN WITH MAJOR DEPRESSIVE MOTHERS. JOURNAL OF GORGAN UNIVERSITY OF MEDICAL SCIENCES, 14(3 (43)), 115-120. SID. https://sid.ir/paper/79160/en
Vancouver:
CopyMOUSAVI S.M., AHMADI M.. BEHAVIORAL DISORDERS IN CHILDREN WITH MAJOR DEPRESSIVE MOTHERS. JOURNAL OF GORGAN UNIVERSITY OF MEDICAL SCIENCES[Internet]. 2012;14(3 (43)):115-120. Available from: https://sid.ir/paper/79160/en
IEEE:
CopyS.M. MOUSAVI, and M. AHMADI, “BEHAVIORAL DISORDERS IN CHILDREN WITH MAJOR DEPRESSIVE MOTHERS,” JOURNAL OF GORGAN UNIVERSITY OF MEDICAL SCIENCES, vol. 14, no. 3 (43), pp. 115–120, 2012, [Online]. Available: https://sid.ir/paper/79160/en